Accurate and fast computations with positive extended Schoenmakers–Coffey matrices

Delgado, J. (Universidad de Zaragoza) ; Peña, G. (Universidad de Zaragoza) ; Peña, J.M. (Universidad de Zaragoza)
Accurate and fast computations with positive extended Schoenmakers–Coffey matrices
Resumen: Schoenmakers–Coffey matrices are correlation matrices with important financial applications. Several characterizations of positive extended Schoenmakers–Coffey matrices are presented. This paper provides an accurate and fast method to obtain the bidiagonal decomposition of the conversion of these matrices, which in turn can be used to compute with high relative accuracy the eigenvalues and inverses of positive extended Schoenmakers–Coffey matrices. Numerical examples are included.
Idioma: Inglés
DOI: 10.1002/nla.2066
Año: 2016
Publicado en: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS 23, 6 (2016), 1023-1031
ISSN: 1070-5325

Factor impacto: 1.303 (2016)
Categ. JCR: MATHEMATICS rank: 33 / 310 = 0.106 (2016) - Q1 - T1
Categ. JCR: MATHEMATICS, APPLIED rank: 70 / 254 = 0.276 (2016) - Q2 - T1

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2015-65433-P
Tipo y forma: Artículo (PostPrint)
Área (Departamento): Matemática Aplicada (Departamento de Matemática Aplicada)
Área (Departamento): Economía Aplicada (Departamento de Estructura e Historia Económicas y Economía Pública)


Derechos Reservados Derechos reservados por el editor de la revista


Exportado de SIDERAL (2017-10-02-10:48:29)

Este artículo se encuentra en las siguientes colecciones:
Artículos > Artículos por área > Matemática Aplicada
Artículos > Artículos por área > Economía Aplicada



 Registro creado el 2017-10-02, última modificación el 2017-10-02


Postprint:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)